# SDR FDEA201106202349

- Difficulty date: June 20, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT INBD TRACK MOUNT OTBD CORNER IS CRACKED IN RADIUS.  STOP DRILLED CRACK, FABRICATED & INSTALLED REPAIR DOUBLER AT NR 8 SLAT IB TRACK   MOUNT IAW SRM 51-10-2, SRM 51-10-1, SRM 51-30-2, & DWG SR27-57-034 & EA 7-5750-136792.
